# SDR ASAA0590022

- Difficulty date: March 28, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 14,678 hours, 5,625 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON BULKHEAD TO FILLER PANEL SUPPORT AT BS500L.  REPAIRED IAW SRM.  (K)
